Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

not really, generally the dosage size is half of what your weight is. So if u weight 100lb, then u should be on 50mg a day. But i don't think there is a 50mg pill so maybe depending on how servere your acne is, the dermo could shoot for 60mg instead. But in my opinions, anyone that is starting an initial accutane course should start low like around 30-40mg, 60 is alot initially. but thats my non PHD opinion.

Share this post


Link to post
Share on other sites
not really, generally the dosage size is half of what your weight is. So if u weight 100lb, then u should be on 50mg a day. But i don't think there is a 50mg pill so maybe depending on how servere your acne is, the dermo could shoot for 60mg instead. But in my opinions, anyone that is starting an initial accutane course should start low like around 30-40mg, 60 is alot initially. but thats my non PHD opinion.

oo no i'm not just starting i was started at 40 and now i've been on 60 for 3 weeks or a mont not sure.....but i've been on accutane for i think almost 100 days. i'm just asking because i'm worried that the dose increase will make my hair start to thin or something

Share this post


Link to post
Share on other sites

hair thinning wasn't one of my side effects during my first course. and i like u, 40mg initially and around 2month my dermo booted me to 60mg. I really didn't notice any different besides the dry lips and ocasional nose bleed. But since ur a girl, u might have different side effects. Goodluck though

Share this post


Link to post
Share on other sites
hair thinning wasn't one of my side effects during my first course. and i like u, 40mg initially and around 2month my dermo booted me to 60mg. I really didn't notice any different besides the dry lips and ocasional nose bleed. But since ur a girl, u might have different side effects. Goodluck though

all i've gotten so far is dry lips and hopefully no hair loss.....don't girls experience that less anyways??

Share this post


Link to post
Share on other sites

ever thought about trying to take your mind off accutane and get on with your life? You'l make your hair fall out from stress the amount you post about it :lol:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×